# SDR NOCA09612

- Difficulty date: August 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN LC EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED LC EMERGENCY LIGHT AND BATTERY PER MM 25-64-00, OPS CHECK NORMAL.
